# SDR FDEA202104020865

- Difficulty date: April 2, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA71231
- Condition: Gouged
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FRAME AT STA 535 GOUGED AT L/H SIDEWALL CARGO BARRIER   BEAM UPPER ATTACH POINT. REPAIRED FRAME AT STA 535 GOUGED AT L/H SIDEWALL CARGO BARRIER BEAM UPPER ATTACH   POINT REF SRM 53-30-00 FIG 14 VOL 1, SRM 51-33-01 VOL 2
